Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 57, NWS Shreveport, LA

April 2, 20124 parishes in Louisiana; 5 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2012, 1:30 PM CDT for 4 parishes in Louisiana; 5 counties in Texas. It was in force for 45 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2012, 1:30 PM CDT (18:30 UTC)
Expired
Apr 2, 2012, 2:15 PM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA, Cass County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 36 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 1:30 PM CDTTSTM WND DMG5 Se Shreveport, LALARGE 50 LB TRASHCANS BLOWN OVER
Apr 2, 1:30 PM CDTTSTM WND DMGShreveport, LATREE DOWNED ON A HOME IN THE 3800 BLOCK OF NINOCK STREET.
Apr 2, 1:35 PM CDTTSTM WND DMGLakeport, TXTHE ELDERVILLE LAKEPORT VFD PAVILION COLLAPSED DUE TO HIGH WINDS.
Apr 2, 1:35 PM CDTTSTM WND DMGShreveport, LAPOWWERLINES DOWNED ON CURTIS LANE AND SOUTH LAKESHORE DRIVE.
Apr 2, 1:37 PM CDTTSTM WND DMGMarshall, TXLARGE LIMBS DOWN AND SOME POWER OUT IN MARSHALL
Apr 2, 1:39 PM CDTTSTM WND DMGBossier City, LALARGE LIMBS REPORTED DOWNED AT AND NEAR BARKSDALE AFB.
Apr 2, 1:50 PM CDTTSTM WND DMG1 E East Mountain, TXPOWELINES WERE DOWNED.
Apr 2, 1:50 PM CDTTSTM WND DMGHaughton, LATREE DOWN ON A POWERLINE NEAR HAUGHTON RESULTING IN A FIRE. THE FIRE WAS PUT OUT WITH NO INJURIES.
Apr 2, 2:00 PM CDTTSTM WND DMG10 W Jefferson, TXTREES BLOWN DOWN
Apr 2, 2:00 PM CDTTSTM WND DMG2 Se Vivian, LATREE DOWN MT. GILEAD ROAD NEAR HWY 170

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 10:10 AM CDTSevere Thunderstorm WatchSPC7 hr
Apr 2, 12:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1679 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1679 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WUUS54 KSHV 021830
SVRSHV
LAC013-015-017-119-TXC067-183-203-315-459-021915-
/O.NEW.KSHV.SV.W.0057.120402T1830Z-120402T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 PM CDT MON APR 2 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  GREGG COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITE OAK...LONGVIEW...KILGORE...
  GLADEWATER...
  HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...
  MARION COUNTY IN NORTHEAST TEXAS...
  EASTERN UPSHUR COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF GILMER...
  WEST CENTRAL BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  BOSSIER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF BOSSIER CITY...
  CADDO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF SHREVEPORT...
  WEBSTER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...SPRINGHILL...MINDEN...

* UNTIL 215 PM CDT

* AT 130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WOODLAWN TO RINGGOLD...OR ALONG
  A LINE EXTENDING FROM 6 MILES NORTH OF MARSHALL TO 19 MILES SOUTH
  OF MINDEN...AND MOVING NORTH AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HEFLIN...EAST MOUNTAIN...HARLETON...BLANCHARD...KARNACK...WEST
  MOUNTAIN...HAUGHTON...JEFFERSON...DUBBERLY...DIANA...DOYLINE...
  SIBLEY...BEREA...MOORINGSPORT...DIXIE INN...OIL CITY...ORE CITY...
  BENTON...SMITHLAND...LODI...CEDAR SPRINGS...BELCHER...KILDARE...
  GILLIAM...VIVIAN...HUGHES SPRINGS...LINDEN...HOSSTON...MCLEOD...
  COTTON VALLEY...BIVINS...RODESSA...SHONGALOO...SAREPTA...PLAIN
  DEALING...IDA AND CULLEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS EAST TEXAS. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3289 9497 3288 9465 3320 9465 3310 9404
      3302 9404 3301 9324 3223 9321 3227 9362
      3234 9375 3234 9380 3229 9384 3231 9404
      3239 9404 3233 9432 3241 9455 3236 9460
      3239 9497
TIME...MOT...LOC 1829Z 164DEG 38KT 3265 9436 3237 9335

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:59 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 2, 12:59 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1259 PM CDT MON APR 2 2012

.DISCUSSION...

JUST UPDATED REMAINDER OF THE AFTERNOON/TONIGHT PORTION OF THE FCST
TO ENCOMPASS NEWLY ISSUED SVR WATCH 127 FOR THE REMAINING PORTIONS
OF OUR CWA UNTIL 00Z. COLD POOL OUTFLOW BOUNDARY REALLY BLOSSOMING
NOW JUST SOUTH OF THE I-20 CORRIDOR IN NE TX/NNW LA. CONVECTION
CONTINUES TO FEED ON STRONG INSTABILITY AXIS WHICH IS NOW SHIFTING
NORTHWARD FROM I-20 NORTHWARD. DAMAGING WINDS AND LARGE HAIL WILL
CONTINUE TO BE THE PRIMARY THREATS THROUGHOUT THIS AFTERNOON/EVENING.
ALSO RAISED POPS BASED ON CURRENT/FCST TRENDS AND LINE MOVEMENT.
LOWERED TEMPS SOMEWHAT DOWN SOUTH WHERE THE ATMOSPHERE HAS BEEN
WORKED OVER FROM PREVIOUS CONVECTION.

NO OTHER CHANGES ATTM...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  67  83  67  81 /  70  50  40  70  40
MLU  84  65  84  67  81 /  70  50  40  70  60
DEQ  84  63  80  61  79 /  60  60  50  70  30
TXK  84  65  82  65  79 /  60  60  50  70  30
ELD  84  64  83  64  80 /  70  60  40  70  60
TYR  83  66  81  62  79 /  70  50  50  70  20
GGG  83  66  82  64  80 /  70  50  50  70  20
LFK  83  68  83  67  82 /  70  20  40  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

13
Hazardous weather outlook, Apr 2, 1:04 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
104 PM CDT MON APR 2 2012

ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ096-097-
108>112-124>126-031200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-OUACHITA-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-
104 PM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS
NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH
THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO
SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD
DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF
DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND
OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN
KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA
TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND
SOUTHEAST OKLAHOMA TUESDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME
SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH
TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL
WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL
FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS.
THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST
WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH
FROM WEST TO EAST WITH A FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE
SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING.

LAZ001-002-010>013-017>022-TXZ136>138-149>153-165>167-031200-
CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
104 PM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS
NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH
THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO
SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD
DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF
DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND
OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN
KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA
TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA
TUESDAY AFTERNOON INTO TUESDAY NIGHT. SOME OF THESE STORMS MAY
BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT
SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY
RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH
WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET
SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT
LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS
DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE
SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING.

13

In the hours before

Local storm report, Apr 2, 12:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1254 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             HENDERSON               32.16N 94.80W
04/02/2012  E0.88 INCH       RUSK               TX   BROADCAST MEDIA

&&

20
Local storm report, Apr 2, 12:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1256 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     1 E CARTHAGE            32.15N 94.32W
04/02/2012                   PANOLA             TX   NWS EMPLOYEE

            TREE DOWN NORTH SIDE OF HWY 79 EAST SIDE OF LOOP NEAR
            CARTHAGE.

&&

20
Special weather statement, Apr 2, 1:03 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
103 PM CDT MON APR 2 2012

LAZ001-002-021845-
BOSSIER-CADDO-
103 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     CADDO AND BOSSIER...

INCLUDING THE FOLLOWING LOCATIONS...
     BELCHER...BENTON...BOSSIER CITY...GILLIAM AND PLAIN DEALING...

AT 102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR BOSSIER CITY...MOVING NORTH AT
25 MPH. ANOTHER STRONG THUNDERSTORM WAS INDICATED ABOUT 7 MILES EAST OF
BENTON...ALSO MOVING NORTH AT 25 MPH.

PEA TO HALF INCH DIAMETER SIZE HAIL...AND WINDS NEAR 40 MPH...ARE EXPECTED
WITH THESE STORMS.

15
Special weather statement, Apr 2, 1:19 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 PM CDT MON APR 2 2012

TXZ110>112-125-126-136>138-021915-
CAMP-CASS-GREGG-HARRISON-MARION-MORRIS-SMITH-UPSHUR-
119 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     GREGG...HARRISON...MARION...MORRIS...SMITH...UPSHUR...CASS AND
     CAMP...

INCLUDING THE FOLLOWING LOCATIONS...
     BEREA...BIG SANDY...CEDAR SPRINGS...CLARKSVILLE CITY...
     DAINGERFIELD...DIANA...EAST MOUNTAIN...GILMER...GLADEWATER...
     HALLSVILLE...HARLETON...HUGHES SPRINGS...JENKINS...KILGORE...
     LEESBURG...LIBERTY CITY...LINDEN...LONE STAR...LONGVIEW...
     NEWSOME...ORE CITY...PITTSBURG...ROSEWOOD...WEST MOUNTAIN AND
     WHITE OAK...

AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LIBERTY
CITY TO 5 MILES SOUTHWEST OF MARSHALL...OR ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF GLADEWATER TO MARSHALL...MOVING NORTH AT 40
MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS. SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING
WILL BE NEEDED.

15
Local storm report, Apr 2, 1:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
126 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     10 E CARTHAGE           32.15N 94.17W
04/02/2012                   PANOLA             TX   LAW ENFORCEMENT

            FOUR TREES DOWN IN EASTERN SIDE OF COUNTY

&&

20
Local storm report, Apr 2, 1:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             LONGVIEW                32.52N 94.76W
04/02/2012  E0.88 INCH       GREGG              TX   TRAINED SPOTTER

            ESTES PARKWAY AT I-20

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 11:49 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Sabine41 min
Apr 2, 12:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more60 min
Apr 2, 1:13 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn47 min
Apr 2, 1:52 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 2 more38 min
Apr 2, 2:13 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster62 min
Apr 2, 2:22 PM CDTSevere Thunderstorm WarningSHVClaiborne, Jackson, Lincoln, Ouachita, Union53 min
Apr 2, 3:08 PM CDTSevere Thunderstorm WarningSHVUnion37 min
Apr 2, 11:12 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine63 min
Apr 2, 12:19 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby56 min
Apr 2, 2:38 PM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus67 min
Apr 2, 2:58 PM CDTSevere Thunderstorm WarningSHVBowie62 min
Apr 2, 3:45 PM CDTSevere Thunderstorm WarningSHVRed River60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.